advertisement
Question
Posted by: Helen | 2010/05/10

Ovulating

Hi Doctor, I stopped the Nordette pill about 2.5 weeks ago. I had a few days of withdrawal bleeding after that. This weekend (7 - 9 May) I had lots of cervial mucous. Could I have been ovulating so quickly after stopping the pill? I had unprotected sex and wonder what the chances of me getting pregnant so soon after leaving the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Helen

It is quite possible that you ovulated after stopping the oral contraceptive pill and you could fall pregnant in the first cycle of stopping the pill.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/05/17

Dear Helen

It is quite possible that you ovulated after stopping the oral contraceptive pill and you could fall pregnant in the first cycle of stopping the pill.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement